# SDR MASA2011122964308

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 21,923 hours, 17,346 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALS MISSING FROM PORTABLE FIRE EXT.  INSTALLED NEW SEALS.
